# SDR AALA201812139014

- Difficulty date: November 14, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D52810057200
- Condition: Elongated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY OF THE FORWARD HINGE FITTING ON THE RIGHT AFT DOOR OF THE NOSE WHEEL WELL.  REPLACED FORWARD HINGE FITTING IAW CMM 52-82-32-400-802-B01, AND SRM 51-72-12.
